Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 193, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 9, 2015, 2:53 PM MDT for Las Animas County, Colorado. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2015, 2:53 PM MDT (20:53 UTC)
- Expired
- Jul 9, 2015, 3:06 PM MDT
- In force
- 13 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 153 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 316 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS55 KPUB 092053
SVRPUB
COC071-092130-
/O.NEW.KPUB.SV.W.0193.150709T2053Z-150709T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT THU JUL 9 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 330 PM MDT
* AT 253 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRINCHERA...
OR 23 MILES NORTHEAST OF RATON...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3716 10415 3715 10377 3700 10380 3700 10418
TIME...MOT...LOC 2053Z 280DEG 15KT 3706 10408
HAIL...1.00IN
WIND...60MPH
$$
KT2 follow-up statements
560
WWUS55 KPUB 092103
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
303 PM MDT THU JUL 9 2015
COC071-092130-
/O.CON.KPUB.SV.W.0193.000000T0000Z-150709T2130Z/
LAS ANIMAS CO-
303 PM MDT THU JUL 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
AT 302 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TRINCHERA...OR
22 MILES NORTHWEST OF DES MOINES...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3715 10377 3700 10380 3700 10413 3716 10411
TIME...MOT...LOC 2102Z 280DEG 15KT 3705 10403
HAIL...1.00IN
WIND...60MPH
$$
KT990
WWUS55 KPUB 092106
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT THU JUL 9 2015
COC071-092116-
/O.CAN.KPUB.SV.W.0193.000000T0000Z-150709T2130Z/
LAS ANIMAS CO-
306 PM MDT THU JUL 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3715 10377 3700 10380 3700 10413 3716 10411
TIME...MOT...LOC 2104Z 280DEG 15KT 3705 10401
$$
KTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 11:21 AM MDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 9, 11:21 AM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1121 AM MDT THU JUL 9 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 349 AM MDT THU JUL 9 2015 CURRENTLY...AN UPPER LEVEL SHORTWAVE RIDGE IS SLOWLY TRACKING EAST ACROSS THE STATE AS INCREASING SOUTHWESTERLY FLOW MOVES INTO THE INTERMOUNTAIN WEST. LINGERING SHOWERS OVER THE FAR SOUTHEASTERN PLAINS WILL CONTINUE TO MOVE EAST AND DISSIPATE...WHILE A FEW LIGHT SHOWERS WILL LIKELY PERSIST OVER THE MOUNTAINS. THERE ARE ALSO A FEW AREAS OF PATCHY FOG ALONG THE I-25 CORRIDOR THIS MORNING. TEMPERATURES ARE MILD WITH GENERALLY 60S ACROSS MUCH OF THE LOWER ELEVATIONS. TODAY...THE UPPER RIDGE OVER THE STATE WILL SHIFT EAST INTO KANSAS BY THIS AFTERNOON...WITH SOUTHWESTERLY FLOW AND EMBEDDED ENERGY MOVING INTO THE ROCKIES BEHIND IT. EXPECT A FEW SHOWERS OVER THE MOUNTAINS THIS MORNING...BEFORE MORE NUMEROUS SHOWERS AND THUNDERSTORMS DEVELOP BY NOON ALONG THE CONTINENTAL DIVIDE. MODELS IN GOOD AGREEMENT WITH TWO PIECES OF ENERGY EJECTING NORTHEAST ACROSS THE REGION THIS AFTERNOON AND EVENING. THE FIRST IS FORECAST TO MOVE OUT OF NORTHEAST NEW MEXICO AND INTO SOUTHWEST KANSAS. THIS ALONG WITH LOW LEVEL CONVERGENCE SHOULD PROVIDE THE FOCUS FOR THUNDERSTORMS DEVELOPMENT OVER LAS ANIMAS AND BACA COUNTIES. CAPE VALUES WILL BE MODEST AND SHEAR WILL INCREASE THROUGH THE AFTERNOON...AND WILL LIKELY ALLOW FOR ONE OR TWO STORMS TO BECOME STRONG TO NEAR SEVERE. HAIL TO THE SIZE OF NICKELS AND GUSTY OUTFLOW WINDS ARE EXPECTED ALONG WITH LOCALLY HEAVY RAINFALL. THE OTHER PIECE OF ENERGY IS FORECAST TO EJECT OUT OF SOUTHWEST COLORADO AND ACROSS THE PALMER DIVIDE FOR THIS AFTERNOON AND EVENING. LOW LEVEL SOUTHEASTERLY FLOW WILL ADVECT MOISTURE INTO THE AREA HELPING TO PROVIDE A FOCUS FOR THUNDERSTORM DEVELOP...INITIALLY OVER THE CENTRAL MOUNTAINS...SPREAD EASTWARD INTO THE PALMER DIVIDE REGION. MODELS VARY IN DURATION...WITH SEVERAL SOLUTIONS BRINGING A QUICK BURST...WHILE A COUPLE ARE MUCH SLOWER WITH PROGRESSION. GIVEN THE ABUNDANT MOISTURE AND LOW LEVEL UPSLOPE...RAIN WILL LIKELY BE HEAVY UNDER MOST CORES. THIS WILL CONTINUE TO GIVE US AN ELEVATED RISK OF FLASH FLOODING...ESPECIALLY IN AREAS THAT HAVE SEEN HEAVY RAINFALL THE PAST COUPLE OF DAYS. STRONGER STORMS OVER THIS REGION MAY PRODUCE SMALL HAIL IN ADDITION TO THE HEAVY RAINFALL. TONIGHT...SOUTHWESTERLY FLOW WILL CONTINUE TO INCREASE THROUGH THE OVERNIGHT HOURS...WITH DRIER AIR ALOFT WORKING INTO WESTERN COLORADO. EXPECT SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS TO COME TO AN END LATE TONIGHT AS THE DRIER AIR WORKS INTO THE REGION. THUNDERSTORM COMPLEXES OVER THE PALMER DIVIDE AND FAR SOUTHEASTERN PLAINS WILL SHIFT EAST OVERNIGHT...CLEARING THE REGION AFTER MIDNIGHT. SOUTHWESTERLY FLOW ALOFT WILL MIX DOWN TO THE SURFACE TONIGHT WHICH WILL HELP KEEP LOW STRATUS AND FOG TO A MINIMUM. MOZLEY .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 349 AM MDT THU JUL 9 2015 ...DRIER AND WARMER... ATMOSPHERE WILL TRANSITION FROM COOLER AND WETTER THAN AVERAGE TO WARMER AND DRIER ON FRIDAY. FLOW ALOFT AND AT THE SURFACE WILL BECOME MORE WESTERLY...SENDING MUCH OF THE LOW LEVEL MOISTURE EASTWARD...AND CUTTING OFF THE SUBTROPICAL TAP IN THE MID AND UPPER LEVELS. THE ONE EXCEPTION TO THIS COULD BE OVER THE FAR SOUTHEAST PLAINS WHERE LOW LEVEL SOUTH TO SOUTHEAST WINDS AND DEEP SURFACE MOISTURE MAY HOLD ON FOR ONE MORE DAY. WILL HAVE TO WATCH THIS AREA FOR POSSIBLE SEVERE STORM DEVELOPMENT IN THE AFTERNOON IF THAT'S THE CASE. THE WEEKEND LOOKS HOT AND MUCH DRIER ACROSS THE REGION...AS UPPER HIGH PRESSURE RETROGRADES INTO A POSITION OVER THE TEXAS PANHANDLE EFFECTIVELY CAPPING OFF MOST CONVECTION OVER THE PLAINS...AND LIMITING THE SUPPLY OF SUBTROPICAL MOISTURE INTO THE MOUNTAINS. THERE WILL STILL BE CONVECTION AROUND BUT IT SHOULD BE MORE ISOLATED...HIGHER BASED...CONFINED MOSTLY TO THE MOUNTAINS...AND DELIVERING MORE LIGHTNING AND WIND THAN ANYTHING ELSE. THAT BEING SAID...THERE WILL STILL BE THE POTENTIAL FOR A LOCALLY HEAVY RAINER PRODUCING LOCAL FLOODING PROBLEMS. IF A CELL GETS STRONG ENOUGH THIS TIME OF YEAR...IT CAN MUSTER UP JUST ABOUT ANYTHING. NEXT WEEK...LOOKS LIKE THE PATTERN WILL GRADUALLY BECOME WETTER AGAIN AS THE UPPER HIGH OVER THE TEXAS PANHANDLE DRIFTS BACK TOWARD THE SOUTH AND EAST...LEAVING COLORADO MORE VULNERABLE TO THE SUBTROPICAL MOISTURE PLUME. THE INCREASE IN MOISTURE WOULD LIKELY BEGIN OVER THE MOUNTAINS ON MONDAY AND THEN GRADUALLY PROGRESS EASTWARD ACROSS THE PLAINS TUESDAY AND WEDNESDAY. THIS SHOULD BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN AGAIN TO MOST AREAS AS WE MOVE INTO THE MIDDLE OF THE WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1117 AM MDT THU JUL 9 2015 VFR CONDITIONS ARE EXPECTED AT KPUB THROUGH AT LEAST LATE TONIGHT. TSTMS WILL BE POSSIBLE IN THE VCNTY OF KPUB THIS EVENING. KCOS STILL HAS SOME LOW STRATUS...BUT IT LOOKS LIKE IT SHOULD BREAK UP BETWEEN 18Z AND 20Z. KCOS WL PROBABLY SEE TSTMS IN THE VCNTY LATER THIS AFTERNOON THRU THIS EVENING. IT LOOKS LIKE SOME LOW STRATUS WL DEVELOP AGAIN AT KCOS LATE TONIGHT AND CONTINUE INTO FRI MORNING. KALS SHOULD SEE VFR CONDITIONS THROUGH AT LEAST LATE TONIGHT...WITH TSTMS POSSIBLY IN THE VCNTY LATE THIS AFTERNOON AND THIS EVENING. THERE IS SOME POTENTIAL FOR LOW CLOUD DEVELOPMENT LATE TONIGHT...BUT IT IS TOO UNCERTAIN AT THIS TIME TO INCLUDE IN THE TAF. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...LW AVIATION...28
Hazardous weather outlook, Jul 9, 11:27 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1127 AM MDT THU JUL 9 2015 COZ058>089-093>099-101730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1127 AM MDT THU JUL 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON...WITH LIGHTNING AND WIND GUSTS TO 40 MPH BEING THE MAIN THREATS. SOME OF THE STRONGER STORMS WILL HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAINFALL. AREAS THAT HAVE SEEN HEAVY RAIN DURING THE LAST COUPLE OF DAYS...MAY HAVE FLASH FLOOD CONCERNS TODAY IF HEAVY RAIN MOVES INTO THESE LOCATIONS. THE BURN SCARS AND URBAN AREAS WILL BE THE MOST SUSCEPTIBLE TO FLASH FLOODING. ONE OR TWO SEVERE STORM WILL BE POSSIBLE OVER THE SOUTHEAST PLAINS THIS AFTERNOON AND EVENING...WITH THE MAIN THREATS BEING HAIL THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY THROUGH SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...MAINLY OVER THE MOUNTAINS. PRIMARY STORM THREATS WILL BE LIGHTNING AND STRONG GUSTY WINDS. HOWEVER...A FEW STORMS OVER THE MOUNTAINS COULD PRODUCE LOCAL HEAVY RAIN AND FLOODING. MONDAY THROUGH WEDNESDAY...THE PATTERN WILL GRADUALLY MOISTEN UP AGAIN AS SUBTROPICAL MOISTURE INCREASES OVER THE REGION. THIS WILL BRING INCREASING CHANCES FOR THUNDERSTORMS AND HEAVY RAIN TO THE MOUNTAINS ON MONDAY...GRADUALLY SPREADING EASTWARD ACROSS THE PLAINS THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 28/28
In the hours before
Local storm report, Jul 9, 9:28 AM MDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
928 AM MDT THU JUL 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM HEAVY RAIN 7 E COLORADO CITY 37.95N 104.72W
07/09/2015 M1.00 INCH PUEBLO CO TRAINED SPOTTER
24 HR TOTAL.
&&
PPSpecial weather statement, Jul 9, 2:44 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT THU JUL 9 2015
COZ088-094-092130-
EASTERN LAS ANIMAS COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
244 PM MDT THU JUL 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY
UNTIL 330 PM MDT...
AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRINCHERA...OR 21 MILES EAST OF TRINIDAD...MOVING EAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRANSON AND TRINCHERA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3713 10427 3728 10394 3703 10381 3700 10399
3700 10420
TIME...MOT...LOC 2043Z 247DEG 11KT 3708 10414
KT/ALThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:39 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Jul 8, 8:43 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| Jul 8, 9:41 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jul 9, 2:44 PM MDT | Special Weather Statement | PUB | Las Animas | 46 min |
| Jul 9, 3:17 PM MDT | Special Weather Statement | PUB | Bent | 43 min |
| Jul 9, 3:26 PM MDT | Areal Flood Advisory | PUB | Huerfano | 2 hr |
| Jul 9, 3:37 PM MDT | Flash Flood Warning | PUB | Huerfano | 3 hr |
| Jul 9, 3:58 PM MDT | Special Weather Statement | PUB | Otero | 47 min |
| Jul 9, 4:27 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 48 min |
| Jul 9, 4:37 PM MDT | Special Weather Statement | PUB | Teller | 38 min |
| Jul 9, 4:54 PM MDT | Special Weather Statement | PUB | Pueblo | 51 min |
| Jul 9, 5:02 PM MDT | Special Weather Statement | PUB | Teller | 43 min |
| Jul 9, 5:11 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Jul 9, 5:14 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| Jul 9, 5:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 41 min |
| Jul 9, 5:25 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 9, 5:41 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 9, 5:45 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Jul 9, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 50 min |
| Jul 9, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 13 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.